# SDR MASA2011020801893

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,676 hours, 37,602 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Unsecure
- Location: Lt Cowling
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTG LT I/B COWL LATCH POPPED OPEN.  MX SECURED LATCH.
